# SDR RAIA960933

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 874
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adi Indicator
- Part number: 7001182902
- Condition: Failed
- Location: Lt Instr Pnl
- Part time: 8,702 hours
- Stage of operation: CL
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

STL - FLT 7029 - CAPTAINS ADI FELL OFF LINE.  MAINTENANCE REPLACED THE ADI INDICATOR.  (M)
